# SDR FDEA202203040417

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 75,006 hours, 29,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Part serial: NA
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  785     33-50  6302     04MAR22  EWR  FACT  U  ON SERVICE CHECK FOUND LH EMERGENCY SLIDE LIGHT  INOP.   FACT 04MAR22 18:42   EWR U  RELAMPED LH EMERGENCY SLIDE LIGHT AS PER 757 AMM  33-51-06-2-1. OPS CHECK GOOD. AIRCRAFT OK FOR  SERVICE.
